# SDR AALA202301277788

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 27,728 hours, 11,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632334
- Part serial: 00237
- Condition: Delaminated
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICER`S R3 WINDOW SCRATCHED & DELAMINATED. REPLACED WINDOW PER AMM 56-11-21.
